Aplicaciones No Conmutativas Y Puntos Fijos.

Jaime Rodrigues Montes

Revista colombiana de matematicas (1987)

  • Volume: 21, page 257-262
  • ISSN: 0034-7426

How to cite


Rodrigues Montes, Jaime. "Aplicaciones No Conmutativas Y Puntos Fijos.." Revista colombiana de matematicas 21 (1987): 257-262. <http://eudml.org/doc/181796>.

author = {Rodrigues Montes, Jaime},
journal = {Revista colombiana de matematicas},
pages = {257-262},
title = {Aplicaciones No Conmutativas Y Puntos Fijos.},
url = {http://eudml.org/doc/181796},
volume = {21},
year = {1987},

AU - Rodrigues Montes, Jaime
TI - Aplicaciones No Conmutativas Y Puntos Fijos.
JO - Revista colombiana de matematicas
PY - 1987
VL - 21
SP - 257
EP - 262
UR - http://eudml.org/doc/181796
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.